# SDR R61A201911121232

- Difficulty date: October 31, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071348401
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** EMERGENCY EXTENSION SYSTEM, TENSION FOUND TO LOW ON MAIN/RETURN CLOSED LOOP CABLES (UNDER FLOOR) AND ON NLG CONTROL CABLE. MLG EMERGENCY EXTENSION MAIN-RETURN CABLES ADJUSTED IAW AMM 32-34-09-820-801-A (PN'S: 170-71338-401 & 170-71339-401). NLG EMERGENCY EXTENSION CABLE ADJUSTED IAW AMM 32-34-00-820-801-A.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
